RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 13(55), Number 1, Pages 71–78 (Mi msb6172)  

This article is cited in 1 scientific paper (total in 1 paper)

On a class of non-associative algebras

A. Uzkov


Full text: PDF file (694 kB)

Bibliographic databases:
Received: 07.05.1941
Language:

Citation: A. Uzkov, “On a class of non-associative algebras”, Rec. Math. [Mat. Sbornik] N.S., 13(55):1 (1943), 71–78

Citation in format AMSBIB
\Bibitem{Uzk43}
\by A.~Uzkov
\paper On a class of non-associative algebras
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1943
\vol 13(55)
\issue 1
\pages 71--78
\mathnet{http://mi.mathnet.ru/msb6172}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=11082}
\zmath{https://zbmath.org/?q=an:0063.07914}


Linking options:
  • http://mi.mathnet.ru/eng/msb6172
  • http://mi.mathnet.ru/eng/msb/v55/i1/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Kurosh, “Multioperator rings and algebras”, Russian Math. Surveys, 24:1 (1969), 1–13  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:121
    Full text:66

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020